Results 1 to 8 of 8

Thread: Shallow breathing?

  1. #1
    Join Date
    Jan 2010
    Location
    Melbourne, Australia
    Posts
    168
    Thanks
    16
    Thanked 39 Times in 16 Posts

    Default Shallow breathing?

    Is it a common to have feelings of shallow breathing while tapering off pred?

  2. #2
    Join Date
    Dec 2009
    Location
    Atlanta Area - Dacula
    Posts
    1,825
    Blog Entries
    12
    Thanks
    389
    Thanked 408 Times in 330 Posts

    Default

    Shortness of breathe is not listed as a withdrawal symptoms, you should probably call in to the doctor

  3. #3
    Join Date
    Jan 2010
    Location
    Melbourne, Australia
    Posts
    168
    Thanks
    16
    Thanked 39 Times in 16 Posts

    Default

    Cheers Nonna

    I better get around to that

  4. #4
    Join Date
    Mar 2011
    Location
    pinjarra, western australia
    Posts
    2,955
    Blog Entries
    1
    Thanks
    1,412
    Thanked 1,641 Times in 1,127 Posts

    Default

    how did your doctors visit go ...... or are you still getting there?
    When you're stressed, You eat Ice cream, Cake, Chocolate & Sweets. Why? Because stressed spelled backwards is DESSERTS.

  5. #5
    Join Date
    Jan 2010
    Location
    Melbourne, Australia
    Posts
    168
    Thanks
    16
    Thanked 39 Times in 16 Posts

    Default

    My doctor told me i'm still stable and that I am just having a bit of a tough time adjusting to a lower dose.

  6. The Following 2 Users Say Thank You to hating_that_pred For This Useful Post:

    Nonna (03-23-2014), steve.b (03-21-2014)

  7. #6
    Join Date
    Nov 2008
    Location
    hervey bay queensland australia
    Posts
    1,144
    Thanks
    151
    Thanked 207 Times in 176 Posts

    Default

    adjustment is hard and not very much fun hang in there hope you feel better soon.

  8. The Following User Says Thank You to kim,l For This Useful Post:

    Nonna (03-23-2014)

  9. #7
    Join Date
    Dec 2009
    Location
    Atlanta Area - Dacula
    Posts
    1,825
    Blog Entries
    12
    Thanks
    389
    Thanked 408 Times in 330 Posts

    Default

    Hey, how's it going? Feeling any better?

  10. The Following User Says Thank You to Nonna For This Useful Post:

    Saysusie (04-01-2014)

  11. #8
    Saysusie's Avatar
    Saysusie is offline Super Moderator Super ModeratorEmperor of the Universe
    Join Date
    Nov 2001
    Location
    Victorville, California
    Posts
    7,765
    Blog Entries
    10
    Thanks
    1,624
    Thanked 934 Times in 593 Posts

    Default

    I'm a bit concerned about the shortness of breath. Is it continuing? If so, I think that you should request that your doctor check your lungs for possible inflammation or fluid as this can happen when tapering off of the Prednisone.
    Please let us know how you are.

    Peace and Blessings
    Namaste
    Saysusie
    Look For The Good and Praise It!

  12. The Following User Says Thank You to Saysusie For This Useful Post:

    steve.b (04-02-2014)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •